Publications

Afficher tous

2017

Yousfi, B.; Raïssi, T.; Amairi, M.; Gucik-Derigny, D.; Aoun, M.

Robust state estimation for singularly perturbed systems Article de journal

Dans: International Journal of Control, vol. 90, no. 3, p. 582-595, 2017, ISSN: 00207179, (cited By 6).

Résumé | Liens | BibTeX | Étiquettes: Cooperativity; Interval observers; Lower and upper bounds; Measurement Noise; Robust state estimation; Singularly perturbed; Singularly perturbed systems; uncertainties, Linear systems; Numerical methods; Uncertainty analysis, Perturbation techniques

MACS.tn